RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1884, Volume 11, Number 3  


Première section
Sur les intégrales définies qui dépendent des fonctions satisfaisant à l'équation hypergéométrique
A. Letnikov
327
Sur quelques applications de la théorie des fonctions elliptiques à la théorie des fonctions discontinues. Lois numériques générates liées aux fonctions de Jacobi
N. Bougaïev
415
Sur la quadrature des roulettes
T. Orlov
457
Математическiй сборникъ
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019